# SDR UALA2013052903742

- Difficulty date: May 27, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 70,596 hours, 12,435 cycles
- Engine: Pwa PW4077
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Controller
- Part number: 8105037
- Part serial: 10
- Condition: Failed
- Location: Nr 2 Anti Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ANTI-ICE VALVE FAILED TO OPEN ON ENGINE RUN.  ACCOMPLISHED CMC TEST ENGINE RUNNING STILL FAILED TEST.   REPLACED NR 2 ENGINE ANTI-ICE VALVE CONTROLLER IAW MM.  OPS CHECKED GOOD ON IDLE RUN IAW TASK 30-21-00-730-806-003.
